Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A simple existence and uniqueness proof for a singular Cauchy problem.


Author: B. A. Fusaro
Journal: Proc. Amer. Math. Soc. 19 (1968), 1504-1505
MSC: Primary 35.79
DOI: https://doi.org/10.1090/S0002-9939-1968-0255998-3
MathSciNet review: 0255998
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.79

Retrieve articles in all journals with MSC: 35.79


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0255998-3
Article copyright: © Copyright 1968 American Mathematical Society